Jump to content
Diabetes forums
  • Welcome To Diabetes Forums!

    Registration is fast, simple and absolutely free so please, join our community today to contribute and support the site.

Sign in to follow this  
adiantum

Statin ...side effect

Recommended Posts

adiantum

They just dont warn people about the side effects of the devils drug statin.

 

A friend has this...

Statin-induced necrotizing myositis – A discrete autoimmune entity within the “statin-induced myopathy spectrum”

 

 

https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4589155/

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×

Important Information

By using this site, you agree to our Terms of Use.